MAUDE Adverse Event Report: COVIDIEN MFG SOLUTIONS S.A. PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED

COVIDIEN MFG SOLUTIONS S.A. PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED
Model Number 8888145017
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during dialysis session, leakage was observed from the cut at junction of arterial extension tube and bifurcate.The clamp was moved periodically.Nothing unusual observed prior to use.Flushing was done successfully.No other products being utilized with the device.There was no damage to the device¿s box or packaging.The product was still sealed upon receipt.Betadine was the cleaning agent used on the device and it was used to treat the insertion site prior to product placement.Chlorhexidine was the cleaning agent typically utilized to clean the adapters.The cleaning agents were allowed to dry thoroughly prior to applying ointment to the area.The catheter was not repaired, no tego utilized, and no luer adapter issue.There was 5ml of blood loss.Blood transfusion was not required.No other intervention/treatment required as a result of the leakage.No medical intervention required to the patient.The catheter was removed and replaced with another product with the same type on the same day.The dialysis was successfully completed.There was no patient injury.

Brand Name
PALINDROME
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
CS  20101
MDR Report Key11249888
Report Number3009211636-2021-00029
Device Sequence Number3502234
Product Code MSD
UDI-Device Identifier10884521013193
UDI-Public10884521013193
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K111372
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/14/2023
Device Model Number8888145017
Device Catalogue Number8888145017
Device Lot Number1825400104
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2021
Initial Report FDA Received Date01/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1